Die konstant gedrallte Netzfläche 4. Grades.

H. Brauner

Monatshefte für Mathematik (1961)

  • Volume: 65, page 53-73
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Brauner, H.. "Die konstant gedrallte Netzfläche 4. Grades.." Monatshefte für Mathematik 65 (1961): 53-73. <http://eudml.org/doc/177114>.

author = {Brauner, H.},
journal = {Monatshefte für Mathematik},
keywords = {differential geometric Euclidean spaces},
pages = {53-73},
title = {Die konstant gedrallte Netzfläche 4. Grades.},
url = {http://eudml.org/doc/177114},
volume = {65},
year = {1961},

AU - Brauner, H.
TI - Die konstant gedrallte Netzfläche 4. Grades.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 53
EP - 73
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/177114
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.